About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (3)

Mar 12, 2019 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

@jakedduck1 The reaction/Neuropathy you have is the very reason my Neurologist took me off of the Dilantin. Hopefully, my taking it for 20 years won't affect me down the line.
My daughter had extreme depression on the meds – that's been the major reason we keep looking for something different for her. Her seizures are stress/anxiety induced; so I'm doing everything I can to keep her life "normal", calm and stress-free. Unfortunately, I'm going through a divorce, which brings some stress into the home. She also stresses about school. She is seeing a therapist to try to help with the anxiety/stress issues. Praying that the Vimpat will be the key for her seizures, which should also help with the anxiety (because she's stressed about having seizures)
Thank you for your thoughts/suggestions!! I appreciate the support so much!

Mar 6, 2019 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

@lisalucier Thank you! Because of side effects, my daughter has been taken off of the Fycompa. She was getting extremely angry, kept falling and was having panic attacks which of course triggered more seizures. The doctor is going to try her on Vimpat. The poor girl seems to have so many negative side effects for all these meds! Praying this will help!

Mar 2, 2019 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

Hi everyone! After practically a lifetime of seizures, it's nice to find a group like this! My seizures probably started when I was young, and then @ around 30 I had the first of several gran mal seizures. The reason I say "probably" is that I always thought everyone felt those weird, "deja vu", moments of blankness type feelings. I was put on Dilantin, which controlled everything. "Fast forward" to this past year (20+ years later) and my neurologist explained that being on Dilantin for so long is not healthy and could cause irreversible neurological and liver damage. So, he switched me to Tegretol (the switch was NOT fun – I felt SO awful – sluggish, depressed, anxious, etc – while having to titrate off Dilantin and onto the Tegretol!!!). I've now been Dilantin-free for about a year, and I'm doing fine. I feel different than when taking the Dilantin, but I'm seizure-free.
A bit over a year ago, my now 15 year old daughter was diagnosed with anxiety-induced Absence seizures. We're having SO many issues trying to find a medication that controls her seizures without causing her extreme depression. She's been on Zonegran, Zarontin, Keppra (which caused her so much depression she couldn't even get out of bed!) and is just now switching from Aptiom to Fycompa (again because of depression). We're not going to even try Lamictal because several family members have had allergic reactions (bad rash, etc). She's also just started on birth control because I've noticed her seizures are worse just before her period. My daughter is taking online school because the anxiety of going to classes (and the loudness/activity of a high school is SO overstimulating) triggers multiple seizures. She LOVES school, so this is hard for her. I'm just not sure what to do next for her…Praying that the Fycompa and birth control will help without the awful side effects. Doctor doesn't want to put her on Tegretol since she's not having gran mal seizures.